# SDR CA000518010

- Difficulty date: March 1, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,208 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Condition: Incorrect
- Location: Torque Indecator
- Component: Engine Bmep/Torq
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE TRANSMITTER WAS INSTALLED THE DAY BEFORE AND SET TO PROPER PRESSURE.  CHECKED LATER AND FOUND TO BE OFF BY 3% PERCENT.  UNIT RE-ADJUSTED.
